# SDR USAA070569

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602203
- Condition: Debonded
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD END, WEDGE - TOP SURFACE DISBOND.  INSTALLED NEW CORE SKIN & DOUBLER PER SRM 51-71-10, 51-70-09, DEFECT SIZE:  2 INCHES.
